# SDR DXTA2019062412525

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 11,221 hours, 8,640 cycles
- Engine: Pwc PW545B
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Obstructed
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: C
- Precautionary procedure: L

## Discrepancy

RIGHT ENGINE POWER LEVER STUCK - ON LANDING ROLLOUT, ATC GAVE CLEARANCE TO MAKE NEXT LEFT TURN.  THE RIGHT SEAT PILOT ADVANCED THE RIGHT THROTTLE TO ASSIST THE TURN.  WHEN HE ATTEMPED TO RETARD THE THROTTLE IT STUCK ABOUT HALF WAY.  PIC GRABBED THE RIGHT THROTTLE AND IT FREED UP. PIC PULLED THROTTLE ALL THE WAY BACK INTO CUTOFF AND HEARD A LOUD BANG.   AIRCRAFT BROUGHT TO STOP AND TOWED TO RAMP. INSPECTED THE THROTTLE LINKAGES WITH NO DEFECTS NOTED. INSPECTED THE THROTTLE QUADRANT AND FOUND A PAPER CLIP WEDGED IN THE RT THROTTLE LEVER. REMOVED PAPER CLIP. EXERCISED THE RH THROTTLE SEVERAL TIMES AND NO BINDING NOTED. RAN ENGINES WITH NORMAL PARAMETERS.  ADVANCE AND RETARD RT THROTTLE WITH NO BINDING OR NOISE. OPS CHECKED GOOD. CLOSED RT LOWER COWLING. INSPECTED THE EMERGENCY BRAKE/GEAR BOTTLE AND VERIFIED PILOT DID NOT DISCHARGED. WORK DONE IAW AMM 76-10-00 AND 76-11-01.
